Probability

[41] Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25007

Systems & Control Letters, 119, 92-100, 2018
[ Download ] [ 2019-04-18 11:45:54 uploaded by Stephenyau ] [ 1207 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] An Lp theory of sparse graph convergence I: limits, sparse random graph models, and power law distributions

Christian Borgs Microsoft Research Jennifer T. Chayes Microsoft Research Henry Cohn Microsoft Research Yufei Zhao MIT

Combinatorics Probability mathscidoc:1904.06003

Transactions of the American Mathematical Society
[ Download ] [ 2019-04-11 12:19:11 uploaded by yufeizhao ] [ 1180 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Random band matrices in the delocalized phase, II: Generalized resolvent estimates

Paul Bourgade Courant Institute Fan Yang University of California, Los Angeles Horng-Tzer Yau Harvard University Jun Yin University of California, Los Angeles

Mathematical Physics Probability mathscidoc:1808.22001

2018.7
[ Download ] [ 2018-08-22 22:39:32 uploaded by yangf75 ] [ 1177 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Hydrodynamic limits and propagation of chaos for interacting random walks in domains

Wai Tong Fan UW-Madison

Probability mathscidoc:1806.28002

Annals of applied probability, 27, (3), 2017
[ Download ] [ 2018-06-19 02:51:22 uploaded by louisfan ] [ 1161 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Reconstruction of a persistent random walk from exit time distributions

Pak-Wing Fok Univ. of Delaware Q. Han Univ. of Delaware Tom Chou UCLA

Mathematical Physics Numerical Analysis and Scientific Computing Probability mathscidoc:1702.22010

IMA Journal of Applied Mathematics , 80, 1-23, 2015
[ Download ] [ 2017-02-14 10:11:19 uploaded by tomchou ] [ 1160 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved